Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe breathlessness, difficulty in performing daily chores, walking, tiredness post CABG. Cause?

I am 18 months PO, CABG .I did not have a heart attack . My widow maker was by passed.I still have SOB. My doctor has no answer for this. It feels like my breath stops at my breast bone and doesn t go any further. I get very apprehensive and unable to do regular activities. I do not smoke . I am unable to walk to my mail box without breathlessness. I am 75 years old and was still working up until this surgery. My only complaint was being tired all time.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi thanks for your question. your symptoms are consistent with a condition called heart failure. I would encourage you to see a cardiologist and have a further ecocardiogram. there is treatment and you may already be on some of the drugs that are required to treat this condition because of your ischaemic heart disease.
best wishes
Answered: Sun, 6 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor